MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRAUMA STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION TRAUMA STRETCHER; STRETCHER, WHEELED
Model Number P8040G
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the baxter service manual it is necessary for stretchers to have an effective maintenance program.We recommend that you do annual preventative maintenance.Inspect the power cord and plug for nicks, cuts, and breaks.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in may 15, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.Baxter technical support contacted the account two additional times trying to obtain the resolution for this event.No response has been received from the account.Based on this information, no further action is required.
 
Event or Problem Description
On 24-nov-2025, a other health care professional contacted technical service to report that trauma stretcher frame (product code p8040g000126, serial number (b)(6)), had power cord damaged with copper wires exposed.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TRAUMA STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24057245
Report Number3006697241-2026-00019
Device Sequence Number10023118
Product Code FPO
UDI-Device Identifier00887761000995
UDI-Public(01)00887761000995(11)0906/28
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP8040G
Device Catalogue NumberP8040G000126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown